# SDR DL72S960805

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Of L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LETTER CHECK, L1 DOOR UPPER AND LOWER HINGE CUTOUTS CRACKED, UPPER .5 INCH LOWER .875 INCH.  REPAIRED PER MM 53-30-0.
